# SDR IPXA2023072893755

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,076 hours, 19,422 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Blown
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR BOTTLE BLOWN TO EXIT AC.RESERVICED L1 DOOR BOTTLE PER AMM 12-25-04.
